# SDR 2007FA0000426

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: General aviation
- Aircraft: N2586J
- Make and model: Cessna 150E
- Aircraft serial: 15061086
- Aircraft time: 8,600 hours
- Engine: Cont O200A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 0432001466
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LT LEADING EDGE SKIN REPLACEMENT OF HORIZONTAL STABILIZER DUE TO BIRD STRIKE FOUND BOTH IB LEADING EDGE RIBS PN 0432001-46/ -6 CRACKED THROUGH UPPER AND LOWER MOUNTING TABS. WORKING RIVETS WERE FOUND AT THE TABS AND 2 RIVETS OB ON FORWARD SPAR. BIRDSTRIKE DID NOT CAUSE CRACKS. THESE TABS ARE DIFFICULT TO INSPECT WITHOUT DISASSEMBLY OF TAIL. ANY EVIDENCE OF DEFECTS IN THE TAIL STRUCTURE SHOULD BE INVESTIGATED THOROUGHLY AS THEY ARE PRONE TO CRACKING AND WEAR.
